# SDR CA020218002

- Difficulty date: February 14, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: 9450202201
- Condition: Broken
- Location: Lt Le  Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH, PILOT REPORTED THAT WHEN HE SELECTED 30 DEGS OF FLAP HE GOT FLAP WARNING ON CAWS PANEL. NO EFFECT ON FLT CONTROLS AND HE LANDED WITH OUT INCIDENT. PILOT RESET FLAPS ON GROUND AND TRIED TO RETRACT FLAPS. FLAPS WOULD NOT RETRACT AND FLAP WARNING ON CAWS PANEL CAME ON. PILOT COULD NOT GET FLAPS TO RESET.  MAINTENANCE DISPATCHED FROM PRINCE ALBERT BASE. FLAPS WERE CHECKED FOR ASSEMETARY. IT FOUND THAT LT FLAP 1/2 INCH LOWER THAN RIGHT FLAP. WHEN LEFT INBOARD FLEX SHAFT DISCONNECTED FROM POWER DRIVE UNIT, FLEX SHAFT HAD SHEARED AT SWAGED END THAT GOES INTO POWER DRIVE UNIT.
